Apr 25, 2013 - 7:50 am
I've been lurking on this site since October last year when we found out my Dad had Kidney Cancer and have found everyones stories very inspirational when at times I have really needed to be positive about the future.
Long story short, dad diagnosed at the time with stage 3 grade 4 but were warned very high risk of recurrence so they would scan my Dad again in 3 months...fast forward to Jan and we were dealt devastating blow that it had spread...with a lesion on his liver and lymph nodes surrounding where Kidney was removed.
However the oncologist was very positive, claiming on the treatments available he could still be around for years.
For the last 5 weeks my Dad has been taking Votrientt often making him feel pretty lousy, dizziness, nausea, headaches, fatigue etc...
What i'm becoming increasingly concerned at, is that I have read on here that having high blood pressure was a positive sign that the votrient is doing it's job, so as my dad does not yet have that side affect, does it mean that Votrient not working.
I just thought you guys may be able to offer me your words, advise and experiences. Thanking you all in advance.